# SDR CHQ00097

- Difficulty date: January 20, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 4,693 hours, 3,297 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Condition: Shorted
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS SMOKE IN COCKPIT FROM F/O'S RELAY BOX.
